Welcome to JA and thanks for this question. Im sorry to hear about your symptoms. Actually there are a number of conditions which can cause these sort of symptoms. The first one which comes to mind is that you could be experiencing side effects from the plan B pill which is known to cause these sort of symptoms in some patients. it can cause abdominal cramping, pain, bleeding, spotting which can last for upto 2-3 weeks after using a single dose. It can even delay the period by upto 2-3 weeks as well. If this is the case then it should start settling down in a day or two
However at the same time i would also consider an infection of the female reproductive tract as the cause for your pain and bleeding. Since your symptoms started initially almost 3-4 days after unrptected sexual intercourse then it is important tor rule out infections. While this infection may NOT be an STD, it can still be a bacterial or fungal infection which can be transmitted by your partner and some bacterial and fungal infections dont cause symptoms in men while they can cause symptoms in women. This would be diagnosed with the help of a simple clinical examination and if necessary also with the help of a abdominal and pelvic ultrasound. A urine analysis or urine culture would be diagnostic as well. It would also be helpful to get a high vaginal swab done. Once diagnosed it can be treated with antibiotics or anti fungal medications..
Lastly it can also be due to a hormonal imbalance which can develop at any time and if this is the case then it would need to be diagnosed with the help of a hormonal balance test which would be then followed by medications to control the problem.
But given the amount of bleediung that you have been having along with the pain then it is better to get this evaluated by visiting your OB/GYN.
Do you have any more questions?
Please leave a POSITIVE rating by clicking on the stars above, until you do i am not compensated for my time. You can continue to ask follow-up questions even after the POSITIVE rating. You can also ask questions from me directly by going on the link below,